# SDR JGVR20251112002

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS LOCATED ON THE NUTPLATE-SIDE OF THE FUSELAGE STRUCTURE WHERE THE SPADE DOOR (MAIN ENTRY DOOR LOWER FAIRING DOOR) ATTACHES TO THE AIRCRAFT, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLERS AS REQUIRED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
